Article: A study of the subspecies of Odontomachus haematoda (L.) of the United States (Hymenoptera: Formicidae).

Article Information

Authors
Year
1939-11-01
Title
A study of the subspecies of Odontomachus haematoda (L.) of the United States (Hymenoptera: Formicidae).
Journal
Journal of the New York Entomological Society
Volume
47
Part
Pages
125-130

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files